# SDR SWAA2023020784274

- Difficulty date: December 21, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241XF AT AFT GALLEY AREA 2022-697312<[01] TOOL USED: CALIPER: P/N: 500-752-20 ; S/N: B21038255 ; DUE DATE: 14-SEP-23.;[02] TOOL USED: HOT BONDER P/N: HCS9000B S/N: 15092096 DUE DATE: 16-JAN-23.;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20/JUL/23;[04] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 16/JAN/23;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196021; DUE DATE: 16-JAN-23;[06] REPAIRED FLOOR PANEL 241XF AT AFT GALLEY AREA IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED. RII COMPLETED.
